# SDR WVBA01000

- Difficulty date: July 24, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N35270
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Engine: Lyc TIO540J2BD
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04
- Part serial: WAV106FR
- Condition: Leaking
- Location: Fwd Htr Cmpart
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON POST INSPECTION RUN-UP, FUEL WAS OBSERVED DRIPPING OUT OF THE DRAIN OF THE FRONT JANITROL HEATER AND FUEL PRESSURE REGULATOR DRAIN.  THE REGULATOR WAS REMOVED AND FUEL WAS NOTED TO BE LEAKING FROM WHERE THE POWER WIRE ENTERS THE UNIT.  SUBMITTER STATED THIS IS THE 3RD OR 4TH FAILURE OF THIS PART ON THIS AIRCRAFT IN THE PAST 12 MONTHS.  (X)
